# SDR UALA2010011500192

- Difficulty date: January 13, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 68,990 hours, 22,335 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: BR94111
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EXIT NORMAL FLOURESCENT LIGHT OUT.  REPLACED FLOURESCENT LAMPS AND BALLAST ON AFT LIGHT.  OPS CHECK GOOD.
